# SDR SWIA202157206

- Difficulty date: February 28, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAGE ANGLE FOUND CRACKED.   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED CRACKED PAX DOOR AFT DRAG ANGLE REF. CRJ700 SRM 51-42-06-001-001-A01.
